Sunday is here and I am confused. I have no more hydro at all. I took my last pill last night. My taper seems screwed up this time though because of the surgery (last wednesday) and the other meds. I still have the Darvocet and have used it a few times. No buzz, nothing but mild pain relief and makes me tired. The only thing that scared me is that I believe that it is an opiate. So (freaking out) did I screw up my whole taper? If I flush all the darvocet today am I going to be WAY worse tomorrow? I thought I was doing so good. Now I am just confused. I dont know. It just not like last time.
that would probably answer why it has taken the wd's away a bit. I am still going to trudge on. Today is still day 1 without hydro. I dont feel great and I am still very confused. I need to figure this one out. The only hesitation to flushing the darvocet is that I have to work all week. I CAN NOT take any time off right now. I guess I was being unrealistic about this right now. The bottom line is that I do not have any hydro and CANT get any hydro and I HATE the way the darvocet makes me feel (tired and sick to stomach). Phoenix --thanks for the explanation --
Hand the darvocet off to your wife and never keep more than the next dose with you, using it as you have... for pain only. And keep using the frozen peas and other non-narcotic pain relief unless the pain becomes unbearable. The only risk I see if if you use the darvocet to offset withdrawal. It doesn't seem you have, but handing the pills over to Wife is a practical safety net.
FullO.. you wrote that it isn't the same this time. What is different , Friend? Those few darvocet have not changed anything. I think the nerves are getting the best of you at the moment. Breath, calm down with breathing. Go take a walk and clear your head. I sense a bit of panic in your writing and we need to rid ourselves of that. This is a process of withdrawal, of cleaning the body out, of allowing the brain to restore itself. A process, a step-by-step process and you are going to take it in the baby steps that are familiar to you. Recognize the logical progression of what is occuring and when your mind puts you into fear, reason with yourself and remind yourself that the symptoms of withdrawal are temporary.
no --I guess I am not ok. Talking to my wife about a few things right now --trying to figure it all out. Tears are flowing. That is good though I guess. This is not easy. Its going to be a long night. I wish so bad I was you right now Reach.
What exactly is wrong, Buddy? The regrets hitting hard? I am sorry that you are where you are also,. Truly sorry. I know how hard it all is. I know you don't want to be here. Thank God that you don't. Even in this time of torment, pray and thank God that He is helping you understand that there is more to life than the freakin drugs. So much more and it is waiting for you... I mean like really waiting for you. It is there right now waiting for you to be able to embrace it.
Your wife.. she is there talking with you. She must love you so much. She has stayed with you through the pain and hurt of cancer and drugs. Same as you would for her.
Circle, we share so much with what we have gone through. It is time to heal, my friend. And that is what you are embarking on right now... a trip of healing that sadly includes withdrawal. Having gone through withdrawal before is not going to make the torment of it easy... the experience behind you is going to let you know that all will be okay, that the horrible feelings will pass.
Acknowledgement of oyr weaknessnes is what makes us strong in the end. It is not how we fall, but how we stand when we do. I am praying for you right now that you can take this in.... you are going to stand at the end of this no matter if it brings you to your knees in the process. The process of withdrawal will end.... and you will be standing strong when it does. I swear this to you... you will stand strong when it ends.
PS And FullO? While you can not be me, nor me you, there is a piece of us etched onto each other's souls. We can not share all we do, care about each other like we do, and not have this happen. May the little bit of me that is in your heart help you through tonight. The piece I have of you will be held up gently with thoughts of you.
Last edited by reachout; 11-04-2007 at 08:40 PM.
i cant even begin to get close to reach's post so i wont try.you are feelin bad and sorry right now,but this is the price we pay when we are on a set taper with a dr giving it his best with you and you dont stick to the taper.it sounds like you have not really tried to stick with it from the start have you?its so hard to do i know all about it.you are gonna have to start over with the taper and you are gonna have to be upfront with the dr.maybe tell dr that you were goin to fast and had a setback.tell him you need to go slower if you need to.BUT WHAT YOU ARE GONNA HAVE TO DO IS LET YOUR WIFE HOLD YOUR PILLS FOR YOU UNTIL THE VERY END.us addicts cant be trusted to dose ourselves.when feelin like crap it is to easy and tempting to go get more and bam the taper is screwed up from the start.tough it out for the two days and go get the next script.find out what dose the dr has in store for you and tell him that you messed up and need to start over or atleast go back a month or so.youve messed up,but you can make it work out if you really want to.let wife hold pills and dont get mad at her when she will not give you any more.good luck-spark
thanks for the late night comments. I have the day off today and will need it. Last night was weirdly ok --Sleep in burst of about 30-45 minutes. Feel wiped out this AM.
Spark --I really didnt screw up my Taper. I am a master of this, its just that I was not smart in planning a surgery right at the end. I knew that I would not want any vicodin and made sure of that, BUT was blindsided when she gave me a drug that turned out to curb the WD's in a negative way (darvocet). Last time, I took Librium for the 4 days at night and it did almost the same thing this is doing, BUT that is a drug used during detox,NOT an abused drug like Darvocet. That is what is bumming me out. I am not fooling or joshing anyone about this. I have been through WD's so many times and come out clean on the other end that I know what to expect, and that just cant happen right now with my work. I HOPE you all can understand that. I am dedicated to this 100% but my family is the most important and I cant go to work tomorrow in full withdrawal. So, I will take the Darvocet that MY WIFE has in her possession only when needed to get by. I am basically going to slowly withdraw the whole time anyway, but at least I can fake it at work.
Thanks for your thoughts.